# SDR SWAA2017112717999

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 33,828 hours, 20,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8127
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 540, LBL 1.  R & R THE FLOOR SUPPORT IAW SR.
